# SDR DALA1200513316

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 827
- Aircraft time: 8,078 hours, 1,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 7A1509125
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM, DOOR 3 LEFT FAILED ESCAPE SLIDE LIGHT SWITCH.  THE SWITCH IS PART OF THE SLIDE ASSEMBLY, REPLACED SLIDE AS PER CARD 2561-4003L.  RII ACCOMPLISHED EMERGENCY LIGHT TEST CHECKS GOOD.
